# SDR DALA2022060803980

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,238 hours, 13,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 CABIN SEAT TRACK FOUND CORROSION AT STA 933 AND RBL 88.5. CORRECTIVE ACTION: REPAIRED PER B767 SRM 53-00-52. (2265810)
